# SDR SWAA2018121227621

- Difficulty date: December 1, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,596 hours, 40,990 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER STAB STA 120.3 RIB CRACKED AT 3RD VERTICAL STIFFENER FROM FORWARD END.  R&R RIB IAW SRM AND DWG.
